# SDR 20001206SH005

- Difficulty date: November 13, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N487AL
- Make and model: Bell 407
- Aircraft serial: 53204
- Aircraft time: 1,907 hours
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Nozzle
- Part number: 23062752
- Part serial: 129723
- Condition: Broken
- Location: 1st Stage
- Part time: 1,890 hours
- Component: Turbine, Rroyce, C47
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE RECEIVED IN SHOP TO PERFORM 2000 HOUR OVERHAUL.  UPON REMOVAL OF OUTER COMBUSTION CASE AND COMBUSTION LINER, FOUND A HOLE IN DOME OF 1ST STAGE SHIELD.  ALSO, FOUND THE BROKEN PIECE LODGED ON 1ST STAGE NOZZLE VANE.  POSSIBLE IMPROPER METAL USED TO MAKE DOME.  PART WAS SCRAPPED, UNABLE TO REPAIR.  (X)
